# SDR AALA201810199020

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Frm 12 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY FLOORBEAM LOWER ANGLE AT FRAME 12 BETWEEN  -Y81 AND -Y1584.  REPLACED THE FLOORBEAM ANGLE IAW SRM 51-72-11.
